Effect of some sitavirya drugs on gastric secretion and ulceration

De, B., R.N. Maiti, V.K. Joshi, V.K. Agrawal and R.K. Goel (1997) Effect of some sitavirya drugs on gastric secretion and ulceration. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): De, B., R.N. Maiti, V.K. Joshi, V.K. Agrawal and R.K. Goel
Author(s) order (without accents): De, B, R N Maiti, V K Joshi, V K Agrawal and R K Goel
Title order (without accents): Effect of some sitavirya drugs on gastric secretion and ulceration
Type of publication: Article / Letter to editor
Language: English
Published in: IJEB 35, 1084--1087
Additional info: on \'{s}\={\i}tav\={\i}rya drugs
Checked: no
ReferenceID: 15680
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:22
Last Modified: 07 Jul 2017 12:22
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/34974

Actions (login required)

View Item View Item